Share This Article:

Two Implicit Runge-Kutta Methods for Stochastic Differential Equation

Abstract Full-Text HTML Download Download as PDF (Size:155KB) PP. 1103-1108
DOI: 10.4236/am.2012.310162    4,481 Downloads   7,386 Views  

ABSTRACT

In this paper, the Ito-Taylor expansion of stochastic differential equation is briefly introduced. The colored rooted tree theory is applied to derive strong order 1.0 implicit stochastic Runge-Kutta method(SRK). Two fully implicit schemes are presented and their stability qualities are discussed. And the numerical report illustrates the better numerical behavior.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

F. Lu and Z. Wang, "Two Implicit Runge-Kutta Methods for Stochastic Differential Equation," Applied Mathematics, Vol. 3 No. 10, 2012, pp. 1103-1108. doi: 10.4236/am.2012.310162.

References

[1] K. Burrage and P. M. Burrage, “High Strong Order Explicit Runge-Kutta Methods for Stochastic Ordinary Differential Equations,” Applied Numerical Mathematics, Vol. 22, 1996, pp. 81-101. HUdoi:10.1016/S0168-9274(96)00027-XU
[2] P. M. Burrage, “Runge-Kutta Methods for Stochastic Differential Equations,” Ph.D. Thesis, The University of Queensland, Queensland, 1999.
[3] K. Burrage and P. M. Burrage, “Order Condition of Stochastic Runge-Kutta Methods by B-Series,” SIAM Journal on Numerical Analysis, Vol. 38, No. 5, 2000, pp. 1626-1646. HUdoi:10.1137/S0036142999363206U
[4] T. H. Tian, “Implicit Numerical Methods for Stiff Stochastic Differential Equations and Numerical Simulations of Stochasic Models,” Ph.D. Thesis, The University of Queensland, Queensland, 2001.
[5] T. H. Tian and K. Burrage, “Two Stage Runge-Kutta Methods for Stochastic Differential Equations,” BIT, Vol. 42, No. 3, 2002, pp. 625-643. HUdoi:10.1023/A:1021963316988U
[6] P. Wang, “Three-Stage Stochastic Runge-Kutta Methods for Stochastic Differential Equaitons,” Journal of Computational and Applied Mathematics, Vol. 222, No. 2, 2008, pp. 324-332. HUdoi:10.1016/j.cam.2007.11.001U
[7] Z. Y. Wang, “The Stable Study of Stochastic Functional Differential Equation,” Ph.D. Theis, Huazhong University of Science and Technology, Wuhan, 2008
[8] P. E. Kloeden and E. Platen, “Numerical Solution of Stochastic Differential Equations,” Springer-Verlag, Belin, 1992.
[9] Y. Saito and T. Mitsui, “Stability Analysis of Numerical Schemes for Stochastic Differential Equations,” SIAM Journal on Numerical Analysis, Vol. 33, No. 6, 1996, pp. 2254-2267. HUdoi:10.1137/S0036142992228409U

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.